RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 8, Pages 1217–1228 (Mi zvmmf1303)  

This article is cited in 4 scientific papers (total in 4 papers)

On analytical and numerical solutions to the radiative transfer problem with a reflecting surface

A. N. Afyan, A. Kh. Khachatryan

Byurakan Astrophysical Observatory, National Academy of Sciences of Armenia

Full text: PDF file (1157 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:8, 1158–1168

Bibliographic databases:
UDC: 519.6:536.71
MSC: Primary 65R20; Secondary 45M05, 82C70, 45B05, 45E10
Received: 10.05.2000
Revised: 02.02.2001

Citation: A. N. Afyan, A. Kh. Khachatryan, “On analytical and numerical solutions to the radiative transfer problem with a reflecting surface”, Zh. Vychisl. Mat. Mat. Fiz., 41:8 (2001), 1217–1228; Comput. Math. Math. Phys., 41:8 (2001), 1158–1168

Citation in format AMSBIB
\Bibitem{AfyKha01}
\by A.~N.~Afyan, A.~Kh.~Khachatryan
\paper On analytical and numerical solutions to the radiative transfer problem with a reflecting surface
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 8
\pages 1217--1228
\mathnet{http://mi.mathnet.ru/zvmmf1303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1865011}
\zmath{https://zbmath.org/?q=an:1022.65139}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 8
\pages 1158--1168


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1303
  • http://mi.mathnet.ru/eng/zvmmf/v41/i8/p1217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, “Application of the albedo shifting method to an integral equation”, Comput. Math. Math. Phys., 42:6 (2002), 870–877  mathnet  mathscinet  zmath
    2. B. N. Enginbarian, “On the Convolution Equation with Positive Kernel Expressed via an Alternating Measure”, Math. Notes, 81:5 (2007), 620–627  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Barseghyan A.G., Ter-Avetisyan V.V., “Point Source of Light in the Center of a Homogeneous Sphere and in an Infinite Medium”, Astrophysics, 55:2 (2012), 275–291  crossref  adsnasa  isi  elib  scopus
    4. A. G. Barsegyan, “O reshenii uravneniya svertki s summarno-raznostnym yadrom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 613–623  mathnet  crossref  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:205
    Full text:86
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021